# SDR DALA2014071404099

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR FUSLEAGE SKIN, BS 295, BETWEEN L6 & 7L.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 53-31-02.
